Thumbnail
Access Restriction
Subscribed

Author Gautschi, Walter ♦ Klein, Bruce J.
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Language English
Subject Keyword Recursive computation ♦ Error propagation ♦ Successive derivatives
Abstract A brief study is made of the propagation of errors in linear first-order difference equations. The recursive computation of successive derivatives of ex/x and (cos x)/x is considered as an llustration.
Description Affiliation: Purdue Univ., Lafayette, IN (Gautschi, Walter) || Virginia Polytechnic Institute, Blacksburg (Klein, Bruce J.)
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 2005-08-01
Publisher Place New York
Journal Communications of the ACM (CACM)
Volume Number 13
Issue Number 1
Page Count 3
Starting Page 7
Ending Page 9


Open content in new tab

   Open content in new tab
Source: ACM Digital Library